Concerning the General Equations of the Seventh and Eighth Degrees
Mathematische Annalen, Tome 51 (1899), pp. 417-444
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1899__51_157923,
author = {Eliakim Hastings Moore},
title = {Concerning the {General} {Equations} of the {Seventh} and {Eighth} {Degrees}},
journal = {Mathematische Annalen},
pages = {417--444},
year = {1899},
volume = {51},
zbl = {29.0080.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1899__51_157923/}
}
Eliakim Hastings Moore. Concerning the General Equations of the Seventh and Eighth Degrees. Mathematische Annalen, Tome 51 (1899), pp. 417-444. http://geodesic.mathdoc.fr/item/MAN_1899__51_157923/